Transformation of functions and Dirichlet's principle
Matematičeskie zametki, Tome 38 (1985) no. 1, pp. 49-55
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_38_1_a5,
author = {V. N. Dubinin},
title = {Transformation of functions and {Dirichlet's} principle},
journal = {Matemati\v{c}eskie zametki},
pages = {49--55},
year = {1985},
volume = {38},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_38_1_a5/}
}
V. N. Dubinin. Transformation of functions and Dirichlet's principle. Matematičeskie zametki, Tome 38 (1985) no. 1, pp. 49-55. http://geodesic.mathdoc.fr/item/MZM_1985_38_1_a5/